# SDR CALA2023050301333

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N47275
- Make and model: Boeing 737-8
- Aircraft serial: 64610
- Aircraft time: 1,911 hours, 728 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4551241102
- Part serial: 866188501
- Condition: Unknown
- Location: Fwd Galley 105
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

COFFEE MAKER 106 REPLACE DO TO SUSPECT COFFEE HOT SMELL PULLED COFFEE MAKERS TO INSPECT BEHIND FOR FAULTY WIRING. CHECKED OK. COFFEE MAKERS 105 AND 106 REPLACED. REMOVED AND REPLACED COFFEE MAKER, OPS CHECK GOOD IAW 25-00-00 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1680817. COOKED COFFEE. CLEANED REMAINING FLUID.
